# SDR AALA20150517002

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 19,365 hours, 7,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, FWD PAX DOOR WAS OPENED WITHOUT BEING DISARMED, PARTIAL OPENING OF THE SLIDE PACK OCCURRED.  REMOVED PACK AT JET BRIDGE.  REINSTALLED FWD PAX DOOR SLIDE IAW AMM 25-66-01.
